JournalsjemsVol. 17, No. 1pp. 1–49

Partial hyperbolicity and homoclinic tangencies

  • Sylvain Crovisier

    Université Paris-Sud, Orsay, France
  • Martin Sambarino

    Universidad de la República, Montevideo, Uruguay
  • Dawei Yang

    Soochow University, Suzhou, China
Partial hyperbolicity and homoclinic tangencies cover
Download PDF

Abstract

We show that any diffeomorphism of a compact manifold can be C1C^1 approximated by diffeomorphisms exhibiting a homoclinic tangency or by diffeomorphisms having a partial hyperbolic structure.

Cite this article

Sylvain Crovisier, Martin Sambarino, Dawei Yang, Partial hyperbolicity and homoclinic tangencies. J. Eur. Math. Soc. 17 (2015), no. 1, pp. 1–49

DOI 10.4171/JEMS/497